5 doctors weighed in:

Why am i having really worse UTI symptoms (e coli) while taking antibiotics based on a culture, if today the u test shows the infection has decreased?

5 doctors weighed in
Dr. Chirag Vasa
Internal Medicine - Infectious Disease
3 doctors agree

In brief: Pyelonephritis

If you have associated pyelonephritis - infections leads to kidney involvement - than it may take longer time to respond.
Make sure mic level of abx against e. Coli and what dosage you taking. Please see infectious disease physician.

In brief: Pyelonephritis

If you have associated pyelonephritis - infections leads to kidney involvement - than it may take longer time to respond.
Make sure mic level of abx against e. Coli and what dosage you taking. Please see infectious disease physician.
Dr. Chirag Vasa
Dr. Chirag Vasa
Thank
Dr. Michael Ein
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: ? Urethritis

You do not state exactly what symptoms you are now having.
Urinary tract symptoms have usually resolved after 5 days of antibiotic treatment. You could have concomitant urethritis such as non-gonococccal urethritis that could cause continuing symptoms. If there is no concomitant infection and the urine is now sterile you could try a few days of Pyridium (phenazopyridine) symptomatic treatment. Good luck.

In brief: ? Urethritis

You do not state exactly what symptoms you are now having.
Urinary tract symptoms have usually resolved after 5 days of antibiotic treatment. You could have concomitant urethritis such as non-gonococccal urethritis that could cause continuing symptoms. If there is no concomitant infection and the urine is now sterile you could try a few days of Pyridium (phenazopyridine) symptomatic treatment. Good luck.
Dr. Michael Ein
Dr. Michael Ein
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors